Voir la notice de l'article provenant de la source Math-Net.Ru
@article{MBB_2012_7_1_a6, author = {A. S. Komarov and L. G. Khanina}, title = {2nd {National} conference with invited foreign participants {``Mathematical} {Modeling} in {Ecology.} {EcoMatMod-2011''}}, journal = {Matemati\v{c}eska\^a biologi\^a i bioinformatika}, pages = {1--3}, publisher = {mathdoc}, volume = {7}, number = {1}, year = {2012}, language = {ru}, url = {http://geodesic.mathdoc.fr/item/MBB_2012_7_1_a6/} }
TY - JOUR AU - A. S. Komarov AU - L. G. Khanina TI - 2nd National conference with invited foreign participants ``Mathematical Modeling in Ecology. EcoMatMod-2011'' JO - Matematičeskaâ biologiâ i bioinformatika PY - 2012 SP - 1 EP - 3 VL - 7 IS - 1 PB - mathdoc UR - http://geodesic.mathdoc.fr/item/MBB_2012_7_1_a6/ LA - ru ID - MBB_2012_7_1_a6 ER -
%0 Journal Article %A A. S. Komarov %A L. G. Khanina %T 2nd National conference with invited foreign participants ``Mathematical Modeling in Ecology. EcoMatMod-2011'' %J Matematičeskaâ biologiâ i bioinformatika %D 2012 %P 1-3 %V 7 %N 1 %I mathdoc %U http://geodesic.mathdoc.fr/item/MBB_2012_7_1_a6/ %G ru %F MBB_2012_7_1_a6
A. S. Komarov; L. G. Khanina. 2nd National conference with invited foreign participants ``Mathematical Modeling in Ecology. EcoMatMod-2011''. Matematičeskaâ biologiâ i bioinformatika, Tome 7 (2012) no. 1, pp. 1-3. http://geodesic.mathdoc.fr/item/MBB_2012_7_1_a6/